# SDR SWAA2022020322125

- Difficulty date: November 11, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/W T/E PANEL 551GB AFT SEAL RETAINER IS CRACKED / REMOVED AND REPLACE L/W T/E PANEL 551GB AFT SEAL RETAINER IAW SOPM 20-50-01 56839U 16NOV17
